×

zbMATH — the first resource for mathematics

Décomposition du Galois-module des entiers d’une extension cyclique de degré premier d’un corps de nombres ou d’un corps local. (French) Zbl 0386.13006

MSC:
13B05 Galois theory and commutative ring extensions
12F10 Separable extensions, Galois theory
11R32 Galois theory
11S20 Galois theory
13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
14E22 Ramification problems in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] F. BERTRANDIAS et M.J. FERTON, Sur l’anneau des entiers d’une extension cyclique de degré premier d’un corps local, C.R. Acad. Sc., Paris, 274 (1972), 1330-1333. · Zbl 0235.12007
[2] F. BERTRANDIAS, J.P. BERTRANDIAS et M.J. FERTON, Sur l’anneau des entiers d’une extension cyclique de degré premier d’un corps local, C.R. Acad. Sc., Paris, 274 (1972), 1388-1391. · Zbl 0235.12008
[3] C.W. CURTIS et I. REINER, Representation theory of finite groups and associative algebras, Pure and Appl. Math., XI, Interscience, New York, (1962). · Zbl 0131.25601
[4] M.J. FERTON, Sur l’anneau des entiers d’extensions cycliques de degré p et d’extensions diédrales de degré 2p d’un corps local, Thèse de doctorat de troisième cycle, Grenoble, (1972).
[5] H. JACOBINSKI, Uber die hauptordnung eines Körpers als gruppen modul, J. reine angew. Math., 213 (1964), 151-164. · Zbl 0124.02303
[6] H.W. LEOPOLDT, Uber die hauptordnung der ganzen elemente eines abelschen zahlkörpers, J. reine angew. Math., 201 (1959), 119-149. · Zbl 0098.03403
[7] J. MARTINET, Anneau des entiers d’une extension galoisienne considérée comme module sur l’algèbre du groupe de Galois, Colloque de Théorie des Nombres de Bordeaux (1969) ; Bull. Soc. Math. Fr., Mémoire 25 (1971), 123-126. · Zbl 0218.13009
[8] Y. MIYATA, On the module structure of all integers of a \(ATT\)-adic number field, Nagoya Math. J., 54 (1974), 53-59. · Zbl 0318.12010
[9] E. NOETHER, Normal basis bei Körpern ohne höhere verzweigung, J. reine angew Math., 167 (1932), 147-152. · JFM 58.0172.02
[10] K.W. ROGGENKAMP et V. HUBER-DYSON, Lattices over orders I, Lectures Notes in Math., 115, Springer (1970). · Zbl 0205.33501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.